MAUDE Adverse Event Report: ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO QUADTRO SELECT HIGH PROFILE CUSHION; WHEELCHAIR CUSHION
Model Number QS1010
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 04/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The users spouse, who is his caregiver, is a nurse who discovered a pressure sore had developed while she was away at work.She found the right rear quadrant of her husbands cushion had gone flat and would no longer hold air.She treated her husbands sore and put him onto bed rest for the wound to heal.The cushion was replaced under warranty.Upon receipt of the new cushion, the suspect cushion was returned to roho for inspection.Roho inspected this cushion 4/29/2026 and discovered a hole was found on one of the cells.The cushion was dissected and the cell with the hole was found to have a crease.A crease indicates that a fold formed in the neoprene which created a weak spot for a hole to form in the neoprene.
 
Event or Problem Description
User's caregiver called that her husbands roho quad secect cushion had stopped holding air in the right rear quadrant.During the time the caregiver was away from the house for work, her husband developed a pressure sore from sitting on the flat quadrant.

Brand Name
ROHO QUADTRO SELECT HIGH PROFILE CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th street
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 south 74th st.
belleville 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key25191060
Report Number3008630266-2026-00004
Device Sequence Number13368878
Product Code KIC
UDI-Device Identifier00613732054304
UDI-Public(01)00613732054304
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Nurse
Remedial Action Replace,Inspection
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS1010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale